Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 11:33 PM EDT for Cobb County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2012, 11:33 PM EDT (03:33 UTC)
- Expired
- Jul 12, 2012, 12:15 AM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1486 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WWUS82 KFFC 120333
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT WED JUL 11 2012
GAZ032-120415-
1133 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NORTHEAST COBB
COUNTY UNTIL 1215 AM EDT...
AT 1124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE WATER PARK. THE THUNDERSTORM WAS
NEARLY STATIONARY.
RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED ACROSS NORTHEAST
COBB COUNTY...INCLUDING AREAS AROUND MOUNT BETHEL...WHITE WATER
PARK...DOBBINS AIR RESERVE BASE...MARIETTA...SWEAT MOUNTAIN AND
SANDY PLAINS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER
ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3408 8458 3407 8442 3404 8440 3401 8440
3398 8437 3396 8439 3391 8445 3390 8458
TIME...MOT...LOC 0331Z 180DEG 0KT 3397 8447
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 9:50 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 11, 9:50 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 PM EDT WED JUL 11 2012 .UPDATE... WILL SEND AN UPDATE SHORTLY JUST TO ADJUST WORDING OF THE FORECAST. GENERAL TREND STILL LOOKS GOOD WITH HIGH POPS ESPECIALLY NORTH /SPECIFICALLY THE METRO AREA AT AFD UPDATE TIME/ THROUGH ABOUT 06Z...AND A DECREASING TREND THEREAFTER. LOCAL WRF AND HRRR BOTH INDICATING THIS AS WELL...THOUGH CAPES SHOULD BEGIN DROPPING OFF OVER THE NEXT FEW HOURS. HAVE NOT SEEN THE INTENSITY IN STORMS TONIGHT THAT WE SAW YESTERDAY...THAT COULD BE BECAUSE OF THE CLOUD COVER THIS MORNING AND IN THE END MAX TEMPS DID NOT GET NEARLY AS WARM TODAY AS THEY DID YESTERDAY...AND THUS LOW-LEVEL LAPSE RATES NOT QUITE AS STEEP. EXPECT TO SEE ANOTHER ROUND TOMORROW AFTERNOON BUT THAT WILL BE REEVALUATED OVERNIGHT. FOR THIS EVENING...MAINLY ONLY MINOR CHANGES TO POP TRENDS JUST TO ACCOUNT FOR CURRENT CONVECTIVE COVERAGE...AS WELL AS THE TYPICAL UPDATE TO HOURLY TEMPS AND DEWPOINTS. LOW TEMPS TONIGHT ARE KIND OF TRICKY AND AT THIS POINT WITH THE SPOTTY NATURE OF INCREASED DEWPOINTS VS DECREASED TEMPS...DO NOT HAVE ENOUGH CONFIDENCE TO MAKE ANY CHANGES AT THIS TIME. TDP && .PREV DISCUSSION... /ISSUED 736 PM EDT WED JUL 11 2012/ PREV DISCUSSION... /ISSUED 308 PM EDT WED JUL 11 2012/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT LEAST FOR THE NEAR TERM. WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA. MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS THOUGH ARE CLOSER TO A MAV/MET BLEND. 11 LONG TERM /FRIDAY THROUGH WEDNESDAY/... MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY CHANGES TO THE LONG TERM GRIDS AT THIS TIME. 20 PREV LONG TERM DISCUSSION... LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE. AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF THE PERIOD FOR A MORE DIURNAL PATTERN. 41 AVIATION... 00Z UPDATE... WIDESPREAD CONVECTION REMAINS ACROSS SOUTHERN PORTIONS OF THE AREA...WITH ONLY ISOLATED CONVECTION NORTH. HOWEVER...EXPECT AT LEAST A BRIEF INCREASE IN COVERAGE THROUGH ABOUT 03-04Z...SO HAVE CONTINUED TREND OF TEMPO TSRA EVERYWHERE. CONVECTION SHOULD DECREASE AFTER 06Z BUT EXPECT IFR CIGS TO DEVELOP AROUND 09Z AT ALL SITES EXCEPT MAYBE CSG. ADDITIONAL MOISTURE MOVING IN ON THURSDAY WILL KEEP CIGS HOVERING BETWEEN LOW VFR AND MVFR THROUGH THE DAY AS CONVECTION DEVELOPS AGAIN AFTER 18Z. EXPECT EASTERLY WINDS THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... HIGH ON DEVELOPMENT OF CONVECTION THIS EVENING AND THURSDAY EVENING...BUT LOW ON TIMING OF IMPACTS TO ATL. MEDIUM ON WINDS AND SPEEDS. HIGH ON DEVELOPMENT OF IFR CIGS OVERNIGHT...MEDIUM ON TIMING AND ACTUAL CIG HEIGHT. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 85 69 89 / 80 60 60 40 ATLANTA 70 85 70 87 / 100 60 60 40 BLAIRSVILLE 67 78 68 82 / 70 80 60 60 CARTERSVILLE 70 83 71 88 / 100 70 60 50 COLUMBUS 71 89 72 91 / 80 50 40 40 GAINESVILLE 69 82 69 86 / 70 70 60 50 MACON 71 91 72 92 / 100 50 50 40 ROME 70 83 71 90 / 90 80 60 60 PEACHTREE CITY 69 85 69 88 / 100 50 50 40 VIDALIA 74 93 74 92 / 100 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 19 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT WED JUL 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 AM EDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 9:38 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUL 11 2012
GAZ020-032-120200-
938 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...AND PENNY SIZED
HAIL IN BARTOW AND COBB COUNTIES UNTIL 1000 PM EDT...
AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JIM R MILLER PARK...MOVING NORTH AT 10 MPH.
HAIL THE SIZE OF PENNIES AND WIND GUSTS OF 45 MPH ARE LIKELY AS THIS
STORM MOVES ACROSS BARTOW AND COBB COUNTIES THROUGH 1000 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JIM R MILLER
PARK...MABLETON...POWDER SPRINGS...SMYRNA...LOST MOUNTAIN
PARK...DOBBINS AIR RESERVE BASE...DUE WEST...MARIETTA...KENNESAW
STATE UNIVERSITY...SANDY PLAINS...WHITE WATER PARK...KENNESAW AND
ACWORTH.
&&
LAT...LON 3411 8470 3410 8466 3408 8466 3408 8455
3406 8444 3380 8453 3384 8473 3391 8473
3393 8472 3395 8473
TIME...MOT...LOC 0132Z 192DEG 8KT 3391 8461Special weather statement, Jul 11, 9:56 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT WED JUL 11 2012
GAZ033-044-045-055-120230-
956 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN DEKALB...CLAYTON
AND FULTON COUNTIES UNTIL 1030 PM EDT...
AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CAMPBELLTON TO 7 MILES SOUTHEAST OF
PANTHERSVILLE...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
DEKALB...CLAYTON AND FULTON COUNTIES THROUGH 1030 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...
CAMPBELLTON...UNION CITY...HAPEVILLE...FAIRBURN...COLLEGE PARK...FORT
GILLEM...LAKE CITY...MORROW...RIVERDALE...FOREST PARK...CONLEY...
HARTSFIELD-JACKSON AIRPORT...EAST POINT AND GRESHAM PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3360 8480 3363 8475 3362 8474 3366 8466
3368 8466 3374 8458 3374 8425 3354 8433
3354 8444 3355 8444 3353 8453 3352 8482
3355 8483
TIME...MOT...LOC 0156Z 229DEG 11KT 3366 8473 3367 8450
3366 8416Local storm report, Jul 11, 10:08 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 5 W MARIETTA 33.95N 84.64W
07/11/2012 E0.75 INCH COBB GA PUBLIC
PENNY SIZED HAIL WAS REPORTED BY THE PUBLIC AT TALLOWOOD
DRIVE.
&&
KFRANTZLocal storm report, Jul 11, 10:28 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 4 W MARIETTA 33.95N 84.62W
07/11/2012 E0.88 INCH COBB GA PUBLIC
NICKEL SIZED HAIL AND WIND GUSTS TO 50 MPH REPORTED BY
THE PUBLIC ON STEVE COURT. POSSIBLE LIGHTNING STRIKE ON
LARGE TREE.
&&
KFRANTZLocal storm report, Jul 11, 11:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 PM EDT WED JUL 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 5 W MARIETTA 33.95N 84.64W
07/11/2012 COBB GA 911 CALL CENTER
SEVERAL TREES WERE BLOWN DOWN ACROSS SOME ROADS.
&&
KFRANTZSpecial weather statement, Jul 11, 11:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT WED JUL 11 2012
GAZ032-120415-
1133 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NORTHEAST COBB
COUNTY UNTIL 1215 AM EDT...
AT 1124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE WATER PARK. THE THUNDERSTORM WAS
NEARLY STATIONARY.
RAINFALL AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED ACROSS NORTHEAST
COBB COUNTY...INCLUDING AREAS AROUND MOUNT BETHEL...WHITE WATER
PARK...DOBBINS AIR RESERVE BASE...MARIETTA...SWEAT MOUNTAIN AND
SANDY PLAINS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER
ON ROADWAYS IS ALSO LIKELY.
&&
LAT...LON 3408 8458 3407 8442 3404 8440 3401 8440
3398 8437 3396 8439 3391 8445 3390 8458
TIME...MOT...LOC 0331Z 180DEG 0KT 3397 8447
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:33 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 11, 9:14 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jul 11, 9:32 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jul 11, 9:38 PM EDT | Special Weather Statement | FFC | Cobb | 22 min |
| Jul 11, 9:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 39 min |
| Jul 11, 9:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 11, 11:50 PM EDT | Flash Flood Warning | FFC | Cobb | 6 hr |
| Jul 12, 3:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 12, 5:08 PM EDT | Special Weather Statement | FFC | Johnson | 22 min |
| Jul 12, 5:50 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 12, 6:37 PM EDT | Special Weather Statement | FFC | Floyd | 23 min |
| Jul 12, 6:59 PM EDT | Special Weather Statement | FFC | Carroll, Heard, Troup | 46 min |
| Jul 12, 7:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.